# SDR HEEA0011962

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107PH
- Make and model: Bell 206B-3
- Aircraft serial: 2789
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Condition: Failed
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION, ATTITUDE INDICATOR CAUSED CIRCUIT BREAKER TO POP. REPLACED WITH SERVICEABLE PART.
